MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° CROSSFIRE INSERT 28 MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° CROSSFIRE INSERT 28 MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 621-10-28D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 03/09/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: primary tritanium hemi cluster hole cup 50mm; cat# 502-03-50d; lot# 48408401, 6.5 cancellous bone screw 20mm; cat# 2030-6520-1; lot# mnma5w, 6.5 cancellous bone screw 25mm; cat# 2030-6525-1; lot# mnmdrl, v40 fem head orthinox 28-4; cat# 6364-2-028; lot# g5044938, accolade plus tmzf hip stem #1; cat# 6021-0130; lot# 46575202.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This pi is for revision 1 done on (b)(6) 2015 patient had a right hip replacement done on (b)(6) 2014.Patient was revised 3 times due to infection and other complications.

Brand Name
TRIDENT 10° CROSSFIRE INSERT 28 MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8526905
Report Number0002249697-2019-01659
Device Sequence Number13920907
Product Code LPH
UDI-Device Identifier07613327037746
UDI-Public07613327037746
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number621-10-28D
Device Lot NumberMNKD95
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR